# SDR HNAA2009102700317

- Difficulty date: October 22, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,213 hours, 47,207 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 700070915
- Part serial: 91064813
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING NR 2 ENGINE, BURNING ODOR IN COCKPIT.  REMOVED AND REPLACED NR 2 DADC IN ACCORDANCE WITH AMM 34-12-02. OPERATIONAL CHECK GOOD IN ACCORDANCE WITH PIEDMONT BULLETIN 34-55
